MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5

MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5
Catalog Number 01.25.021
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 july 2019: lot 1810704: (b)(4) items manufactured and released on 16-april-2019, expiration date: 2024-04-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implants involved in the event, batch review performed on 11 july 2019: liner: mpact 01.32.3248hct flat pe hc liner ø32/f (k103721) lot.1811215.Lot 1811215: (b)(4) items manufactured and released on 22-march-2019, expiration date: 2024-03-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Cup: mpact 01.32.158sh acetabular shell ø58 no-hole (k132879) lot.165754.Lot 165754: (b)(4) items manufactured and released on 04-november-2016, expiration date: 2021-10-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The biopsy showed signs of infection so the surgeon decided to revise head, liner and cup 5 days after primary.The surgery was completed successfully.

Brand Name
BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 32 SIZE S -3.5
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8822106
Report Number3005180920-2019-00637
Device Sequence Number2540999
Product Code JDI
UDI-Device Identifier07630030805158
UDI-Public07630030805158
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2024
Device Catalogue Number01.25.021
Device Lot Number1810704
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2019
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;